# SDR J7SA2025010600426

- Difficulty date: December 17, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N364FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500133
- Aircraft time: 4,076 hours, 3,179 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fce
- Part number: 4629001017
- Part serial: 1035
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWPS FAULT, PITCH TRIM BACKUP FAULT, AND FLAP FAIL CAS MESSAGES RECEIVED DURING GROUND OPERATIONS. REPLACED FCE #1 IAW PHENOM 300 AMM 27-03-01. PERFORMED FLAP RIGGING IAW PHENOM 300 AMM 27-50-00. OPS TEST OF FCE #1 SYSTEMS GOOD
